# SDR SWAA2016080854654

- Difficulty date: July 27, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 40,324 hours, 18,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Bs 1026
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED AT BS 1026, LBL 3.    R & R THE STRAP IAW SRM.
